# SDR MASA200602270

- Difficulty date: September 12, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N515MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10117
- Aircraft time: 7,689 hours, 4,834 cycles
- System (JASC): 3150 · Central Warning
- Part: Caution Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7240 FSD.  SPOILERON ROLL CAUTION MESSAGE.  MX RESET SYSTEM, OPS GOOD, NO DEFECTS NOTED.
